# SDR 01FDEA01093

- Difficulty date: December 20, 2001
- Submitted: December 21, 2001
- Operation: Air carrier
- Aircraft: N208
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22930
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Failed
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WINDSHIELD PANEL L1 OUTER PANE SUFFERED A TOTAL FAILURE IN FLT AT FL310.  WINDSHIELD WAS EXCESSIVELY HOT TO TOUCH.  (WINDSHIELD OVERHEAT PROTECTION DID NOT ACTIVATE) DECLARED EMERGENCY AND DIVERTED TO PHX.  (UNABLE TO COMPLETE FLT UTILIZING CREW 02).  REMOVED AND REPLACED L1 WINDSHIELD PER MM 56-11-011-4 & AS PER 30-41-042-5 THE PIN NUMBERS OF THE TRANSFORMER TAPS WERE CONNECTED TO 12.  PLACED PINS ON 11 PER 30-41-042-5 FIG 501.  REMOVED AND REPLACED L1 WIND HEAT CONTROLLER PER MM 20-10-017-2.
